# SDR DALA2016021801244

- Difficulty date: February 12, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 37,410 hours, 25,486 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT GATE, F/A REPORTED ELECTRICAL BURNING ODOR IN FIRST CLASS CABIN.  NO VISIBLE SMOKE.  TURNED OFF SEAT POWER, GALLEY POWER, AND CABIN LIGHTS.  ODOR DISSIPATED.  TROUBLESHOT.  FOUND FORWARD LAV OCCUPIED LIGHTS C/B POPPED.  INSPECTED AND FOUND FORWARD OCC LIGHTS MICRO SWITCH DEFECTIVE.  TIME LIMITED REPAIR IAW ERA 543946-14.
